# SDR HALA2016040900106

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,601 hours, 4,416 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 REVERSER FAULT, ENGINE 1 LP SHAFT PROT LOSS.  PERFORMED ENGINE RUN IAW AMM 71-00-501.  NO MESSAGES NOTED, NO FAULTS NOTED.  ACFT OK FOR SERVICE.
